# SDR 97ZZZX1168

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Controller
- Part number: 13035615
- Condition: Misoverhauled
- Location: Outflow Vlv
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ACFT CLLIMBED TO FL 260.  CREW NOTICED A DISCREPANCY IN THE CABIN PRESSURE DIFFERENTIAL, ALTITUDE AND CONTROLLER INDICATION.  AFTER INVESTIGATION AND COMPARISON WITH ANOTHER ACFT, IT WAS FOUND DURING OVERHAUL THE INCORRECT FACE HAD BEEN INSTALLED ON THE RATE CONTROLLER.
